# SDR USAA010538

- Difficulty date: May 15, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N284AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23131
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 47,733 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED SEVERAL AREAS 1 INCH, BS 328, RBL 12 TO RBL 60 TO FLOOR LEVEL.  REMOVED AND REPLACED UPPER T-CAP OF FLOORBEAM PER TYPICAL REPAIR 53-10-13.  (M)
